My doctor prescribed me escitalopram and trazodone for anxiety, depression and bad insomnia, but I am scared to take the trazodone due to online warnings against it?
How much of a chance for getting serotonin syndrome is there by taking escitalopram and trazodone t?
Question posted by Philly74 on 15 March 2021
Last updated on 15 March 2021
Serotonin Syndrome is a relatively rare side effect that is easily treatable if it's caught early with only minor symptoms. You should acquaint yourself with the potential symptoms so you can recognize any of these early signs.
Your doctor is aware of your medical history and your current symptoms and is also aware of the possible risk. It's a risk ~vs~ benefit situation and they have determined that the benefit to you is greater than the risk. Your doctor will also monitor you closely.
You can use this guide to help you understand the condition and if you have further concerns you should get your doctor's professional opinion.
Best regards and I hope you're feeling better quickly.
A possible chance of developing serotonin syndrome is if you take both medication on large doses. For instance, Lexapro 20mg and trazodone 300mg. Might be a slight chance of experience a serotonin syndrome. But if your doctor prescribe trazodone for sleep. It’s usually a small dose, so you should be fine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.